Table of Contents
International Journal of Combinatorics
Volume 2015, Article ID 140909, 5 pages
http://dx.doi.org/10.1155/2015/140909
Research Article

A Formula for the Reliability of a -Dimensional Consecutive--out-of-:F System

Department of Mathematical Sciences, UAE University, Al Ain, Abu Dhabi, UAE

Received 17 March 2015; Accepted 21 June 2015

Academic Editor: Jiang Zeng

Copyright © 2015 Simon Cowell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive a formula for the reliability of a -dimensional consecutive--out-of-:F system, that is, a formula for the probability that an array whose entries are (independently of each other) 0 with probability and 1 with probability does not include a contiguous subarray whose every entry is 1.